# SDR HNAA2017040300099

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 61,932 hours, 70,248 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, THE NR 2 PROPELLER RPM WAS 1137.   R & R THE PCU IAW WC 61-10-10R.  PERFORMED RIGGING IAW WC 76-00-01Q AND R & R THE NR 2 NP SENSOR IAW 72-01-60 DID NOT FIX. GROUND RAN LEAK CHECK GOOD.
